# SDR V0DR2011009

- Difficulty date: April 14, 2011
- Submitted: April 14, 2011
- Operation: General aviation
- Make and model: Beech 1900D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 1317666M
- Condition: Mismanufactured
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE TECH DURING ASSY OF A AIRSTAIR DOOR STRUT NOTED THAT A TIE ROD WOULD NOT THREAD ON TO THE SHAFT.  FURTHER TROUBLESHOOTING REVEALED THE NEW TIE ROD WAS A LT THREAD INSTEAD OF A RT THREAD.  THE REST OF THE STOCK WAS INSPECTED AND A TOTAL OF (3) WERE FOUND TO HAVE LT THREADS AND REMOVED FROM SERVICE.
